# SDR 2017FA0000268

- Difficulty date: July 1, 2017
- Submitted: July 1, 2017
- Operation: General aviation
- Aircraft: N369QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800081
- Aircraft time: 8,610 hours, 5,680 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 6935035788182
- Condition: Corroded
- Location: Horizontal Stab
- Part time: 8,610 hours, 5,680 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISHED MINOR CORROSION REPAIRS TO LEFT AND RIGHT UPPER AND LOWER HORIZONTAL STABILIZER SKINS.  IAW ENGINEERING LETTER DQ6550M1.
